# SDR SWAA2018041821268

- Difficulty date: April 6, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5920
- Condition: Corroded
- Location: Bs 639-663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED BETWEEN BS 639 TO 663, RBL 66.  R & R THE CREASE BEAM WEB IAW AMM AND DWG.
